**2024 FAA DATA CHALLENGE** 

Analytics Powering Airspace Evolution

Register here to attend virtually:

https://mitre.zoomgov.com/webinar/register/WN\_D314yXhAQZO9S7PBDOQWVA



## Event Agenda Thursday March 20, 2025

8:00 - 9:15 AM	Check-In and poster setup
9:15 – 9:30 AM	Welcome & Security Briefing MITRE
9:30 – 9:45 AM	Forum Opening Remarks & Introductions Marseta Dill, Acting Chief Data Officer, FAA
TEAM PRESENTATIONS	
9:50 – 10:13 AM	Binghamton University
	Assessing Flight Delays Using Weather Predictions
10:18 – 10:41 AM	Embry Riddle Aeronautical University (15 min + 8 min Q&A)
	SkyTwin: A Digital Twin of the NAS for Air Traffic
10:46 – 11:09 AM	Texas A&M University
	Reducing Aviation Emissions With MILP Optimization
11:09 – 11:29 AM	Morning Break (20 minutes)
11:29 – 11:52 AM	The University of Texas at Austin
	AI-Driven Pilot-ATC Communications of Airport Risk
11:57 AM – 12:20 PM	University of North Dakota
	Sentiment and Pattern Evaluation of ATC Keywords
12:20 – 1:20 PM	Lunch Break (60 minutes)
1:20 – 1:43 PM	University of North Texas
	Weathering the Sky: GNNs for UAV Micro Forecasts
1:48 – 2:11 PM	Oregon State University / Drexel University
	PRReach: Probabilistic Risk Assessment Using Reach
2:11 – 3:26 PM	Afternoon Break / Judging Deliberations (75 minutes)
3:26 – 3:56 PM	Award Announcement & Closing Remarks
	Marseta Dill, Acting Chief Data Officer, FAA
	Steve Bogucki, Division Manager, Business Intelligence & Analytics Enablement, FAA
3:56 – 4:36 PM	Networking, Group Photos, Depart

All times are in Eastern Daylight Time (EDT).